Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Noncancellative congruences on $ N$-semigroups


Author: Robert P. Dickinson
Journal: Proc. Amer. Math. Soc. 36 (1972), 317-325
MSC: Primary 20M10
MathSciNet review: 0308297
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes a constructive method of finding all congruences $ \rho $ on commutative cancellative archimedean semigroups S without idempotents (N-semigroups) such that $ S/\rho $ is noncancellative and without idempotents. These congruences are refinements of N-congruences; a congruence $ \eta $ is an N-congruence if $ S/\eta $ is an N-semigroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0308297-6
PII: S 0002-9939(1972)0308297-6
Article copyright: © Copyright 1972 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia